MathSciNet Relay Station
MathSciNet bibliographic data
MR1132417 03E35 (03E50 54A25 54A35)
Gorelic, Isaac The Baire category and forcing large Lindelöf spaces with points $G_\delta$. Proc. Amer. Math. Soc. 118 (1993), no. 2, 603–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement